# SDR ASAA2021071035344

- Difficulty date: July 10, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 23,397 hours, 7,353 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 446YC0
- Condition: Inoperative
- Location: Wx Radar
- Part time: 23,433 hours, 7,362 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICERS DISPLAY NOT INDICATING PROPERLY IN AUTO MODE. BOTH DISPLAYS IN AUTO MODE AND SUDDENLY FO'S DISPLAY INDICATED HEAVY RETURNS IN WX AND WX+T. CAPTAINS DISPLAY INDICATED NOTHING. CLEAR OF ANY WEATHER. ATTEMPTED TO DE-SELECT AND RE-SELECT WX ON FO'S DISPLAY. SAME CONDITION. APPEARS TO FUNCTION OK IN MANUAL MODE. GROUNDED - YES. REMOVED AND REPLACED WEATHER RADAR CONTROL PANEL REF B737-900 AMM 34-43-91 OP CK GOOD.
